# SDR UPS99229995

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, ON REMOVAL OF VAPOR SEAL AT BS 870 RAMP PLATE AT BS 860 LBL 60 FOUND CRACKED.  REPAIR CARRIED OUT IAW SRM 51-30-2 & 51-40-3.
